MAUDE Adverse Event Report: ZIMMER SPINE STRAIGHT ROD DIA. 5.5 LG 400; INSTINCT JAVA SYSTEM

ZIMMER SPINE STRAIGHT ROD DIA. 5.5 LG 400; INSTINCT JAVA SYSTEM
Catalog Number 046W0AN50400
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report replaces 3012447612-2022-00214.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3003853072-2022-00009.
 
Event or Problem Description
The patient presented with pain and rod and screw breakage so a revision surgery is planned to replace the rod and additional screws.The specific identity of the implants that broke will not be available until after the revision.This is report one of two for this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in d6a.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: product was not returned and x-rays were not provided.Device evaluation could not be performed.Root cause: root cause was unable to be determined.This event could possibly be attributed to unknown surgical, patient or post-op traumatic factors.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
STRAIGHT ROD DIA. 5.5 LG 400
Common Device Name
INSTINCT JAVA SYSTEM
Manufacturer (Section D)
ZIMMER SPINE
23 parvis des chartrons
cite mondiale
bordeaux, cedex 33080
FR  33080
Manufacturer (Section G)
ZIMMER SPINE
23 parvis des chartrons
cite mondiale
bordeaux, cedex 33080
FR   33080
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key15513974
Report Number3003853072-2022-00008
Device Sequence Number5856124
Product Code NKB
UDI-Device Identifier00889024341326
UDI-Public(01)00889024341326(10)E86736(11)160622
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K111301
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number046W0AN50400
Device Lot NumberE86736
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date09/30/2022
Supplement Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale